D-ribose and energy revitalization system: problems?

Discussion in 'Fibromyalgia Main Forum' started by Smurfette17, Apr 28, 2009.

  1. Smurfette17

    Smurfette17 New Member

    I am wondering if anyone has had BAD experiences with d-ribose and/or Teitelbaum's energy revitalization system vitamin drink?

    - Diarrhea
    - Anxiety increasing

  2. ktp812

    ktp812 New Member

    I have been taking D-ribose for 9 months and have had no problems with it. I can say that I haven't felt much different with it either. I will continue to use it along with Acetyl-L-Carnitine, Magnesium, Vit D, NAC, CoQ10 (200mg) and others.

    I don't think any of it has made much of a difference in my energy levels but the doctor wants me to stay on them. I tried some type of Teitelbuam's powder drink 2 years ago but just can't remember the name of it.

    No diarrhea or increased anxiety..
  3. Jayna

    Jayna New Member

    I take this but for the first month it caused me a lot of intestinal gas and bloating. I had to stay on a very small amount (1/8th tsp) for several weeks before I could start to increase, and am only up to 1/2 tsp 4x/day now.
  4. xchocoholic

    xchocoholic New Member

    I react badly to both of these. D-ribose makes me feel hyper and more energetic but my msucles are still weak. I suspect it's because the one I used was made from corn. Although licorice tea does the same thing to me.

    Titlebaum's pwdr made my face twitch which is a gluten symptom for me. I emailed the company that makes the pwdr and they say that they can't guarantee that it's gluten free because it's not made in a GF facility.